Genuine branded medication
Private and confidential
No hidden fees
Discreet next day delivery
ESTIMATED DELIVERY : Wednesday 17 Jul - Standard Postage
Order Within : 0
Panadol Advance gets to work 5 times faster than normal paracetamol.
For relief from headaches, mirgraines, tension headaches, toothache, backache, rheumatic and muscle pain and period pain. Also relieves sore throat and fever, aches and pain from colds and flu.
Contains Paracetamol 500mg.
Dose Adults and children 16 years and over: swallow 2 tablets with water, every 4 hours as required. Do not take more than 8 tablets in any 24 hour period.
Children 12-15 years: Swallow 1 tablet with water every 4 hours as needed. Do not take more than 8 tablets in any 24 hour period.
Do not take any other product that contains paracetamol whilst taking this medicine.
Quick turnaround on all orders
Same day dispatch with multiple couriers.
100% plain and secure delivery